# SDR P5CA2011050300009

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 45,598 hours, 7,452 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Damaged
- Location: Lt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GEAR DOOR FAIRING DAMAGE.  TIME LIMITED REPAIR ACCOMPLISHED IAW EO 4452A121.
